# SDR GUUA93853082710A

- Difficulty date: August 27, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,411 hours, 35,242 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 353 S16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP, DISCOVERED CRACK IN SKIN 1.5 INCHES LONG AT APPROX FS 353 STRINGER 16. REMOVED DAMAGED SECTION OF SKIN, INSTALLED INSERTION PATCH AND EXTERNAL DOUBLER REPAIR.
